# SDR ASAA2020072092916

- Difficulty date: July 9, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 58,666 hours, 23,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241113
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R CORRODED APPROX STA 540. GROUNDED - YES.   REPAIRED STR IAW SRM 53-00-03-2R-1.
